# SDR SWAA2021100123340

- Difficulty date: September 27, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 51,371 hours, 30,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 1873810
- Part serial: 4525
- Condition: Failed
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL INFORMATION: WHEN EXTENDING FLAPS FOR LANDING WITH FLAP HANDLE AT 2, TRAILING EDGE FLAP ASYMMETRY OCCURRED. RIGHT FLAP BARELY MOVED AND LEFT FLAP MOVED PARTWAY TOWARD 1. NO ROLLING TENDENCY NOTED. / FSEU BITE CK SHOWS FC#27-52260 (TE FLAP SNSR R). TROUBLESHOT IAW FIM#27-51-820, R&R RH FLAP TRANSMITTER (T428) IAW MM#27-58-01, OPS CHECKS GOOD.
